MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MMX152MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MMX152MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00031
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during machine set up for a navio-assisted surgery, it was found that the navio bone pin 4.0mmx152mm (b)(4), the navio bone pin 4.0mm x 127mm (b)(4) and the navio handpiece thumberscrew (b)(4) had lost the threadings.No delays were reported.It is unknown how the procedure was completed.Patient outcome is unknown.
 
Additional Manufacturer Narrative
The navio bone pin, part rob00031 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a contributing factor may be natural wear and tear.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
 
Event or Problem Description
It was reported that, during machine set up for a navio-assisted surgery, it was found that six (6) navio bone pins 4.0mmx152mm had lost the threadings.No delays were reported.It is unknown how the procedure was completed.Patient outcome is unknown.
 
Additional Manufacturer Narrative
H3, h6: the six (6) navio bone pins, pn rob00031, lot # tu57762-02, intended for use in treatment, were returned for evaluation.A relationship between the reported event and the devices was established.The reported problem was visually confirmed.There is damage to the threads.The most likely cause of this event is product mishandling; external forces and/or pressure applied to the pin.Care and caution should be exercised during the surgical site setup, surgery and tear down to protect the device from an unforeseen force, such as falling onto a hard surface or damage.Refer to the navio surgical system user¿s manual for proper handling.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.Internal complaint reference: (b)(4).

Brand Name
NAVIO BONE PIN 4.0MMX152MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12203367
Report Number3010266064-2021-00559
Device Sequence Number11623362
Product Code OLO
UDI-Device Identifier00885556685310
UDI-Public00885556685310
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00031
Device Catalogue NumberROB00031
Device Lot NumberTU57762-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer10/11/2021
07/15/2022
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/12/2021
07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVIO SURGICAL SYSTEM INDIA: ROB00036, SN004165
Patient SexUnknown